# SDR YENA2023071100779

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 45,078 hours, 29,614 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2534, PBI-DCA. 'A/C DAMAGED ON FWD BELLY, BELOW FWD CARGO COMPARTMENT DUE TO G/O RAN BELT LOADER UNDER THE A/C SKIN.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
